MathSciNet Relay Station
MathSciNet bibliographic data
MR2410201 54H25
Babu, G. V. R.; Sandhya, M. L.; Kameswari, M. V. R. A note on a fixed point theorem of Berinde on weak contractions. Carpathian J. Math. 24 (2008), no. 1, 8–12.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement